# SDR FDEA201012024545

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 42,386 hours, 21,622 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 44L ABOUT 10 IN AFT OF FR58 , 1 IN IN DIAMETER, REMOVED CORROSION FROM STR 44L  IAW SRM 51-74-10 , CHECKED LIMITS IAW SRM 53-10-14, PAGE 202. FOUND TO BE OUT OFF LIMIT, REPAIRED STR 44L IAW SRM 53-10-14, FIG 201.
